Skin rough and dry from acne treatment :( please help me?

So I bought 3 step kit of nutergina (don't think I spelled that right but oh well) acne treatment kit like 4-5 days ago and been using it every morning and night and now my skin is so rough, dry and itchy. It comes woth the cleansing wash, acne control lotion and the sunscreen lotion. Is this a bad sign? Am I allergic and getting a bad reaction. I'm thinking of stopping it or should I continue? I bought the cera ve moisturizer today so im hoping it helps :(


0|0
11

Recommended Questions

Have an opinion?

What Guys Said 1

  • The moisturizer could help. If you're introducing new products to your skin, sometimes you'll see these side effects in the beginning and then sooner or later, they'll disappear. I would moisturize and see if that helps. Wait and see if it's just something you have to get used to. If not, then switch to a gentler cleanser. You have to know your skin type as well. Whether it's normal, dry, oily, combination. Sometimes you can get a cleanser that's too harsh for your skin type, which will cause over drying. If you are a normal or dry skin type and you get a cleanser for oily skin, you could become very dry, rough, and itchy.

    1|0
    0|0
    • I have naturally oily skin and this has salicylic acid and proxide in it. I also have sensitive skin as well. It seems to helping in certain areas of my face already tho

    • Show All
    • Yeah, I'm currently using the Cetaphil cleanser. Hopefully it works. The key is to not put too much product on your face. Less is more. Cleanse 2x and day and if you need to moisturize. If acne is a big issue, try going to a derm and asking about Retin-A.

    • I was thinking of going on accutane

What Girls Said 1

  • Any cleanser will dry out your skin. I recommend that same Cera Ve moisturizer, but your skin still may get a little dry because of the acne treatment. Still I'd say to keep with it.

    0|0
    0|0

Recommended myTakes

Loading...